Share Facebook


07-07-2013, 06:48 PM   #1
emilymarie19
Senior Member
 
Join Date: Feb 2013
Eczema and Crohns

Do they go hang and hand?
Can Humira cause this?
I heard Crohns causes a lot of health problems same with Humira. If so what are we at risk for?

Last edited by CrohnsChicago; 07-07-2013 at 07:24 PM.
07-07-2013, 11:32 PM   #2
723crossroads
Banned
 
Join Date: Jul 2012
Location: USA

My Support Groups:
I have exzema and it hit when crohn's did and many people on here also do. They also have other skin problems as well. They do go hand in hand for alot. I am not on Humira, so doubt that is the cause. Crohn's can cause eye irritations and hair loss and anything related to vitamin deficiencies. That is why it is so important to supplement. Check out the main forum page and read up on diet and supplements to help. Hope this helps and welcome!!!
07-08-2013, 05:46 AM   #3
emilymarie19
Senior Member
 
Join Date: Feb 2013
Thank so much! And I will definitely check it out (:
Reply

Thread Tools


All times are GMT -5. The time now is 09:40 PM.
Copyright 2006-2017 Crohnsforum.com